# SDR 06FDEA0674

- Difficulty date: February 13, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192497
- Part serial: 7678
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 FLAP TRACK IS CORRODED AT THE SPOILER BEAM MOUNT AND THE MAIN MOUNT PADS.  *S/D*  REMOVED AND REPLACED CORRODED LT WING NR 3 FLAP TRACK IAW CARD 27X5705-01 AND CARD 27X5705-03.
